# SDR SWAA2021080990181

- Difficulty date: July 3, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 46,030 hours, 27,458 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE AFT O/B PYLON FITTING HAS DAMAGE FROM MAKING CONTACT WITH AFT UPPER METAL FIRE SEAL ON O/B T/R.(MARKED) ; / [01] REMOVED DAMAGE ON #1 ENGINE AFT O/B GSE BOOTSTRAP FITTING.MEASURING 1INCH DOWN FROM TOP OF STRUT BOX TO FORWARD O/B FLANGE EDGE OF FITTING AFTER BLEND OUT DEPTH FOUND TO BE .040 DEEP.; [02] REMOVED DAMAGE ON #1 ENGINE AFT O/B GSE BOOTSTRAP FITTING.MEASURING 1INCH DOWN FROM TOP OF STRUT BOX TO FORWARD O/B FLANGE EDGE OF FITTING AFTER BLEND OUT DEPTH FOUND TO BE .040 DEEP. OUT OF LIMITS PER SRM 54-50-90-1A2 FIG.103-A; [03] EA 21-154-01910 SUMMARY ISSUED AS SUBTASK TO THIS FAULT.; [04] REPAIRED #1 ENGINE AFT O/B PYLON BOOTSTRAP FITTING NEAR O/B T/R PER EA 21-154-01910. SEE EA FOR INDIVIDUAL WORK ACCOMPLISHED.; [05] VERIFIED REPAIR #1 ENGINE AFT O/B PYLON BOOTSTRAP FITTING NEAR O/B T/R PER EA 21-154-01910. SEE EA FOR INDIVIDUAL WORK ACCOMPLISHED.; [06] VERIFIED REPAIR #1 ENGINE AFT O/B PYLON BOOTSTRAP FITTING NEAR O/B T/R PER EA 21-154-01910. SEE EA FOR INDIVIDUAL WORK ACCOMPLISHED.
